Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Request Permissions   Purchase Content 
 

 

Storage impulsive processes on increasing time intervals


Authors: V. S. Koroliuk, R. Manca and G. D’Amico
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 89 (2013).
Journal: Theor. Probability and Math. Statist. 89 (2014), 71-81
MSC (2010): Primary 60J45; Secondary 60K05
DOI: https://doi.org/10.1090/S0094-9000-2015-00936-4
Published electronically: January 26, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A storage impulsive process $ S(t)$ is a sum of (jointly independent) random variables defined on the embedded Markov chain of a homogeneous Markov process.

A storage impulsive process is considered in the scheme of series on increasing time intervals $ t/\varepsilon $, with a small parameter $ \varepsilon \to 0$, $ \varepsilon >0$. A storage impulsive process is investigated in the average and diffusion approximation scheme. The large deviation problem is considered under a corresponding scaling with an asymptotically small diffusion.


References [Enhancements On Off] (What's this?)

  • 1. Vladimir S. Koroliuk and Nikolaos Limnios, Stochastic systems in merging phase space, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2005. MR 2205562
  • 2. Jin Feng and Thomas G. Kurtz, Large deviations for stochastic processes, Mathematical Surveys and Monographs, vol. 131, American Mathematical Society, Providence, RI, 2006. MR 2260560
  • 3. A. A. Mogul′skiĭ, Large deviations for processes with independent increments, Ann. Probab. 21 (1993), no. 1, 202–215. MR 1207223
  • 4. M. I. Freidlin and A. D. Wentzell, Random perturbations of dynamical systems, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 260, Springer-Verlag, New York, 1998. Translated from the 1979 Russian original by Joseph Szücs. MR 1652127

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J45, 60K05

Retrieve articles in all journals with MSC (2010): 60J45, 60K05


Additional Information

V. S. Koroliuk
Address at time of publication: Institute of Mathematics, Kyiv, Ukraine
Email: korol@imath.kiev.ua

R. Manca
Affiliation: University of Rome “La Sapienza”, Italy
Email: raimondo.manca@uniroma1.it

G. D’Amico
Affiliation: Universita’di Chieti, Chieti, Italy
Email: g.damico@unich.it

DOI: https://doi.org/10.1090/S0094-9000-2015-00936-4
Keywords: Storage impulsive process; average, diffusion approximation; large deviation problem
Received by editor(s): October 20, 2012
Published electronically: January 26, 2015
Article copyright: © Copyright 2015 American Mathematical Society